Doctor insights on:
Paroxetine And Weight Gain
My dr. Told me taking clonazepam and paroxetine could cause weight gain, make it hard to lose weight. How hard is it making it for me? And which pill?
Paxil is an ssri antidepressant approved for treatment of unipolar (as opposed to bipolar) depression as well as a variety of anxiety-spectrum conditions. It carries a relatively greater risk of medication interactions & is considered to be less safe for a developing fetus as compared to some other antidepressants. All antidepressants have risk of emergent suicidal ...Read more
I have anxiety and get panic attacks, have been on paroxetine and clonazepam and have had severe weight gain? Any medicines that don't cause that?
Yes: I would agree with dr dutka that other antidepressants may have less weight gain than paroxetine. It would be a great question for you doctor. While Prozac or another ssri would be a fairly easy transition, switching from Paxil to wellbutrin can be quite difficult (due to serotonin withdrawal and activation from wellbutrin). Also make sure your thyroid function has been recently checked. ...Read moreSee 2 more doctor answers
I take paxil. Paxil caused 30 lb weight gain. I'm deaf & it aids tinnitus. Any alternative i can use? Please help.
Very possible: While many antidepressants may list weight gain as a possible side effect, this can be due to many factors including improved appetite with the resolution of depression. However, many patients on Paxil commonly have weight gain as a direct effect of the medications actions on histamine receptors. ...Read more
Mild to moderate: Part of the weight gain is related to how much you eat. Some people do not gain weight but others do. If you are already overweight should be more vigilant to watch your weight. Eat balanced meals and follow a diet plan. As some moods improve, the pt may want to eat more. Be careful and best wishes. ...Read more
Having a hard time getting off Paxil 10 mg. is there another drug I can transition to without weight gain? Harder withdrawl than klonopin. Suggestions
A couple suggestions: Are you actually looking to transition to another drug or are you trying to come off all together? You could try transitioning to citalopram which doesn't tend to be as difficult to stop as Paxil but is related enough that you should still have some relief of your mental symptoms. Another one to consider transitioning to would be sertraline. Weight gain isn't that big an issue with either of those ...Read more
A med change?: Paxil and other ssris cause some folks to crave sweets, ice cream, etc. That's where the weight gain comes from. Controlling cortisol isn't the usual strategy. Talk to your doc about trying something other than an ssri assuming you are actually gaining weight on Paxil (which most folks don't). If you're just worried about it but not gaining weight, you're in the majority and can quit worrying. ...Read more
- Talk to a doctor live online for free
- Ortho cyclen and weight gain
- Foods that make you gain weight in butt and breasts
- Hydroxyzine and weight gain
- Ask a doctor a question free online
- How can i gain weight i am very thin with weight of 45kg and tall 159cm?
- Lo loestrin fe and weight gain
- Perimenopause and swollen ankles weight gain
- Pernicious anemia and weight gain
- Talk to a neurologist online